# SDR UPS06246879

- Difficulty date: April 24, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,571 hours, 53,748 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT NR 2 SLAT SUPPORT RIB CRACKED 2ND FROM LEADING EDGE O/B END NUT PLATE DE-RIVETED IAW SRM 51-30-02.  CRACKS FOUND ON NUT PLATE, END BROKEN ON RIB.  FABRICATED REPAIR DOUBLER IAW SRM 51-40-03.  NUT PLATE RIVETED PER SRM 51-30-02.  RIB REPAIRED IAW SRM 51-40-03.
